Projective invariants of CR-hypersurfaces

Published

Journal Article

We study the equivalence problem under projective transformation for CR-hypersurfaces of complex projective space. A complete set of projective differential invariants for analytic hypersurfaces is given. The self-dual strongly ℂ-linearly convex hypersurfaces are characterized. © 2013 Copyright Taylor and Francis Group, LLC.

Full Text

Duke Authors

Cited Authors

  • Hammond, C; Robles, C

Published Date

  • November 1, 2013

Published In

Volume / Issue

  • 58 / 11

Start / End Page

  • 1493 - 1516

Electronic International Standard Serial Number (EISSN)

  • 1747-6941

International Standard Serial Number (ISSN)

  • 1747-6933

Digital Object Identifier (DOI)

  • 10.1080/17476933.2011.575464

Citation Source

  • Scopus